Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


peripheral neuropathy
Feb 24, 2012

2006 had chemo for colon cancer and nonhodgkins lymphoma..this has been my sixth bout of cancer since 83..vincrystin drug left me with this severe neurapthy..and gout doesnt help either...what can i do to minimize the swelling at night..need relief..so painful

Response from Dr. Henry

You dont mention additional information re: what is your HIV status and which HIV meds you are taking (this forum focuses on side effects of HIV treatment). KH



Previous
hiv meds
Next
Deca-durabulin out of stock

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement